# SDR CALA2020060801010

- Difficulty date: June 2, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N16732
- Make and model: Boeing 737724
- Aircraft serial: 28948
- Aircraft time: 66,214 hours, 23,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD A/C EMERGENCY EXIT LIGHTS NEAR L1, R1 ARE INOP.  REMOVED AND REPLACED BATTERY PACKS M1674, M1675 REF AMM 33-51-06.  OPS CHECK GOOD REF AMM 33-51-00.
